• Dear Guest, if you are new here please "sign up" at the top if you'd like to post messages. And if you have used this forum before note we upgraded to new forum software and couldn't transfer the passwords. To get into your account, click on the "log in" button, then click on "Forgot your password?" and reset your password. All previous posts were safely transferred to the new system but custom avatars and private messages unfortunately didn't get moved over. The upside is a newer, simpler, friendly forum.

first few days

#1
so i started using SJW a few days ago to help with my weed withdrawal after my doctor gave me a SNRI, didn't want to take it because of the side effects and withdrawal after, plus i have family in europe and doctors there think highly of SJW. first day on SJW 900mg, 2nd day 600mg and by the end of the day i was feeling a bit dizzy. so i went back to 900mg the last 3 days.

i noticed a big change in my anxiety right away, when i would get what would be a panic attack ends in less than 1 min as i feel really calm. only thing is i have felt nausea or had a upset stomach. 2 mornings i woke up with a really dry mouth and didn't fell to go, almost like sick in a way but that has happened since i quit weed 3 months ago.

i spoke to a herbalist, they said you will get some side effects right away and that they should pass within a few days maybe a week or two. is this true? i have also felt tired at times and sometimes my head feels very tight but not really a headache. the nausea has been the biggest thing and i just wanted to see if anyone else had this and does it pass after your body gets used to SJW? or should i stop taking it. also i am using a standard brand sold in canada.

Active Ingredients

St. John’s Wort Extract (Hypericum perforatum) (aerial parts)…………………………..300 mg
Standardized to 0.3% Hypericin (900 mcg per capsule)


thanks!
 
#2
Yes, dry mouth and a mild sort of "headache" are things I experienced at first too, but they went away after the first 1 - 1.5 weeks. It's a good idea to start with a low dose and increase over a week or two, but if you are already on 3x300mg / day I'd say just stick with it for a week and see if the side effects pass. If the discomfort is very serious however, it's probably best to discontinue use immediately.
 
Last edited: